# SDR R61A2024061700281

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 36,919 hours, 23,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091910001
- Condition: Corroded
- Location: Fr 83 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - SHEAR CLIP AT FR83 AND STGR 27L-28L IS CORRODED.  REMOVED AND REPLACED SHEAR CLIP AT FR 83 BETWEEN STGR 27L-28L.
